CureZone   Log On   Join
Re: dosing during the period
 
  Views: 2,017
Published: 13 years ago
 
This is a reply to # 1,087,437

Re: dosing during the period


I just started my period yesterday and I feel nauseated after my bedtime dose of 15 drops (15 one time a day). I have been going slowly to get to this point. I have had the hrdest week of all on 15 drops but maybe my period has something to do with the nausea feeling after the dosage. I thought it was because of me getting to 15 drops.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.031 sec, (1)